CaltechAUTHORS
  A Caltech Library Service

Sharp isoperimetric upper bounds for planar Steklov eigenvalues

Girouard, Alexandre and Karpukhin, Mikhail and Lagacé, Jean (2020) Sharp isoperimetric upper bounds for planar Steklov eigenvalues. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20201123-142739007

[img] PDF - Submitted Version
See Usage Policy.

210Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201123-142739007

Abstract

We solve the isoperimetric problem for the first and second nonzero Steklov eigenvalues of planar domains, without any assumption on the number of connected components of the boundary. Our approach uses the known sharp upper bounds for the weighted Neumann eigenvalues, and a homogenisation method allowing to approximate these eigenvalues by the Steklov eigenvalues of appropriately chosen perforated subdomains.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
http://arxiv.org/abs/2004.10784arXivDiscussion Paper
Record Number:CaltechAUTHORS:20201123-142739007
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201123-142739007
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106794
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:23 Nov 2020 22:34
Last Modified:23 Nov 2020 22:34

Repository Staff Only: item control page